# SDR REXA2013092301747

- Difficulty date: September 23, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 23,836 hours, 21,358 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR COMING FROM F/A GALLEY FAN.  OPS CHECKED GALLEY FAN IAW AMM 21-23-07-710-001. OPS CHECKED NORMAL, OPS CHECKED GALLEY HEATER IAW AMM 21-23-05-710-801, OPS CHECKED NORMAL,  COULD NOT DUPLICATE.
